MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; VELA INFRARENAL

ENDOLOGIX, INC. AFX; VELA INFRARENAL
Model Number A34-34/C100V
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, a type 1a endoleak was identified during a routine follow up.An intervention was completed.The physician implanted another infrarenal stent graft extension, a non- endologix (medtronic valiant thoracic) stent and a non- endologix (aptus) anchors but there was still a large type 1a endoleak.The physician then implanted a non- endologix (valiant) stent to resolve this endoleak.Patient was reported as doing well post procedure.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to lack of receipt of relevant medical records and/or imaging.Several attempts were made and denied for medical records as patient authorization is needed and no response was received for medical imaging.As such, procedure related harms, event determination, off label conditions, related patient harms and patient disposition could not be assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: h6: remove result 3233.H6: remove conclusion 11.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9342869
Report Number2031527-2019-00523
Device Sequence Number11463417
Product Code MIH
UDI-Device Identifier00818009013552
UDI-Public(01)00818009013552(17)190304
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2019
Device Model NumberA34-34/C100V
Device Lot Number1282530-004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1285655003; BIFURCATED STENT GRAFT, LOT 1285655003
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR